# SDR AALA201709219012

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 14,266 hours, 5,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Missing
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE MISSING. REPLACED THE HANDLE IAW AMM.
